Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Had a pill stuck down in throat. Is it prozac capsule?

I feel like I have something stuck in my throat on the right side. I also got a pill stuck deep down on the right side last night. I was up until 1:30am as a result trying to do things to get the pill to go down. I finally had some success and was able to go back to bed. This has happened to me before. I believe my Prozac plastic capsule is what keeps getting stuck. I felt something on the right side of my throat before pill got stuck. What could this be?
Asked On : Sun, 26 Aug 2012
Answers:  1 Views:  543
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
dear cinmarieash,
welcome to hcm.
It could be because you would've been taking the "pills" without water. I would suggest you to take mouthful of water and take the pill while the water is still in the mouth to avoid this happening again and again. Kindly take some more water after you gulp the pill along with this water as well.
thank you
hav a happy day:-)
take care.
Answered: Mon, 27 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor